# SDR 96ZZZX4923

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1A561D006002
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 1,913 hours
- Component: Sierracin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE TO CUU WHEN THE FIRST OFFICER NOTICED A 6 INCH CRACK IN THE FORWARD, UPPER PORTION OF THE SIDE WINDSHIELD.  THE CREW RETURNED TO DFW WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO HOT WHERE THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
